I'm sure this may have come up before but can't find it. I know it's unusual with asthma. Have increased Seretide to max. dose i.e. 500 twice a day in the last few months & had several short courses Pred. this year.
At my last but one appt with the asthma nurse she said you look like you've lost weight and I said 'Nah, never can even with cycling regularly although shortish distances daily'. Got home and thought my jeans were rather loose and the next morning realised she was right and had lost at least half a stone! Was just a bit surprised to say the least. Could do with losing a few stone and suddenly my body's decided to do so without me trying.
Also, I seem to be collecting bruises particularly on my legs and arms even from an easy blood test which I never normally get. Sudden short cramps in feet and hands too.
Have G.P. appt this week re asthma anyway as still using a lot of ventolin (one inhaler in a fortnight with a few good days at the end of my last pred.) so will get it checked out.
Anyone else found the same? I think some weight loss may be due to recently feeling puffy with eating and slight loss appetite.